Causes of Constipation: Part Three

aidairi_228magnis#DraperUT Hi, this is Doctor Robert Jones, your friendly functional medicine doctor from Draper. Today, I want to conclude our three-part series on the common causes of constipation.
Interestingly enough, many medications that people take may increase their risk for constipation. Among the greatest culprits are aspirins and anti-depressants. Even antacid tablets may make you more constipated, although they may be great for relieving heartburn. However, it is important to seek medical attention if your constipation lingers, and NEVER to stop taking any medications that your doctor has proscribed for you.
If you struggle with constipation, come see me, Dr. Robert Jones, at my office here in Draper. I can help.
Get a Free Consultation by calling (801) 576-1155 or clicking the link below
http://utahwellnessinstitute.com/free-reports/

No comments yet.

Leave a Reply